# SDR USAA2009090892410

- Difficulty date: August 16, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347049000300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - CORROSION ON SHEAR PLATE BETWEEN FR50 TO FR51, S38R IN AFT CARGO COMPARTMENT.  REPLACED SHEAR PLATE BETWEEN FR50 TO FR51, S38R IAW A320 SRM 51-72-11.
